# SDR USAA08159

- Difficulty date: October 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N52056SP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L3 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE L3 DOOR EMERGENCY EXIT LIGHT ASSEMBLY.
